MathSciNet Relay Station
MathSciNet bibliographic data
MR1015808 42C15 (22E30)
Lemarié, Pierre Gilles Base d'ondelettes sur les groupes de Lie stratifiés. (French) [Basis of wavelets on stratified Lie groups] Bull. Soc. Math. France 117 (1989), no. 2, 211–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement